CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Omar-M"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2014 | 2013 | 2012
Number of items: 4.

2014

Kim, Dae Hyun and Mun, Alexander H. and Omar, Mohamed (2014) Chromatic Bounds on Orbital Chromatic Roots. Electronic Journal of Combinatorics, 21 (4). Art. No. P4.17. ISSN 1077-8926. https://resolver.caltech.edu/CaltechAUTHORS:20141201-101314782

2013

Omar, Mohamed and Osserman, Brian (2013) Strong nonnegativity and sums of squares on real varieties. Journal of Pure and Applied Algebra, 217 (5). pp. 843-850. ISSN 0022-4049. https://resolver.caltech.edu/CaltechAUTHORS:20130228-125558021

Burggraf, Katherine and De Lorea, Jesús and Omar, Mohamed (2013) On Volumes of Permutation Polytopes. In: Discrete Geometry and Optimization. Fields Institute Communications. No.69. Springer , Heidelberg, pp. 55-77. ISBN 978-3-319-00199-9. https://resolver.caltech.edu/CaltechAUTHORS:20180806-130402923

2012

Boucher, Christina and Omar, Mohamed (2012) On the Hardness of Counting and Sampling Center Strings. IEEE/ACM Transactions on Computational Biology and Bioinformatics, 9 (6). pp. 1843-1846. ISSN 1545-5963. https://resolver.caltech.edu/CaltechAUTHORS:20130118-090959190

This list was generated on Sun Apr 5 10:35:48 2020 PDT.